| Model Number |
5076-65 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead was fractured post generator replacement and also exhibited high undefined impedance.It was also reported that the right ventricular (rv) lead displayed high impedance, polarity switch and high number of short v-v interval.Both the leads remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-58 lead; implant date: (b)(6) 2014.<(><<)>end> medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the physician suspected the rv lead had a ring conductor issue and the ra lead was undersensing atrial fibrillation (af).The pacing leads were reprogrammed.Post reprogramming it appeared that the patient was in persistent af/atrial flutter.The ra lead was programmed "off" and remains in the patient.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance of the right ventricular pacing lead had a spike.Analysis of the device memory indicated a polarity switch.Analysis of the device memory indicated noise.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.